Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Change in urine color, headache, muscle soreness. Should i see a medical doctor or just intake more water?

HI. I am 34, have had a change in urine color and odor. Color went from nearly clear to dark gold, almost orange tinted. Also had a urinalysis done by a chiropractor friend, which came back positive for trace protein , luekocytes trace (15), and ketones high(80). Headache for two days. Muscle soreness in mid-back area. Puffy eyes for two days. No dieting or medications. Should I see a medical doctor or just intake more water than usual to flush urinary tract?
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
Ketones are the break down of fat cells this will happen in cases like diabetes mellitus and when your body in starvation mode so to find out the exact cause
You must consult urologist for further blood and urine analysis.
Take care
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor